# SDR SWAA2022031431232

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA STA 1016 RBL 12 R/H FLOOR WEB IS CORRODED AS MARKED TOP SKIN 1EA AREA / REPAIRED PAX CABIN AFT WET AREA WEB AT STA 1016 RBL 12 IAW AAR EA 190668 REV IR AND SWA EA 1-753-3530 REV IR
